zbMATH — the first resource for mathematics

Affine-invariant monotone iteration methods with application to systems of nonlinear two-point boundary value problems. (English) Zbl 0754.65057
A new theorem for monotone including iteration methods is given. Some systems of nonlinear ordinary differential equations with two-point boundary conditions are treated as examples.
Reviewer: I.Evzerov (Kiev)

65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
65L10 Numerical solution of boundary value problems involving ordinary differential equations
47H07 Monotone and positive operators on ordered Banach spaces or other ordered topological vector spaces
34B15 Nonlinear boundary value problems for ordinary differential equations
Full Text: EuDML
[1] Alefeld G.: Monotone Regula-falsi-ähnliche Verfahren bei nichtkonvexen Operatorgleichungen. Beitr. Numer. Math. 8 (1980), 15-30. · Zbl 0425.65034
[2] Frommer N.: Monotonicity of Brown’s Method. Z. Angew. Math. Mech. 68 (1988), 101-110. · Zbl 0663.65047 · doi:10.1002/zamm.19880680211
[3] Korrnan P., Leung A. W.: A general monotone scheme for elliptic systems with applications to ecological models. Proc. Roy. Soc. Edinb. 102A (1986), 315-325. · Zbl 0606.35034 · doi:10.1017/S0308210500026391
[4] Krasnoselski M.: Positive Solutions of Operator Equations. Noordhoff, Groningen, 1964.
[5] McKenna P. J., Walter W.: On the Dirichlet Problem for Elliptic Systems. Appl. Anal. 21 (1986), 207-224. · Zbl 0593.35042 · doi:10.1080/00036818608839592
[6] Ortega J. M., Rheinboldt W.C.: Iterative Solutions of Nonlinear Equations in Several Variables. Acad. Press, New York, 1970. · Zbl 0241.65046
[7] Potra F. A.: Newton-like methods with monotone convergence for solving nonlinear operator equations. Nonl. Anal. Th., Meth. Appl. 11 (1987), 697-717. · Zbl 0633.65050 · doi:10.1016/0362-546X(87)90037-X
[8] Potra F. A.: Monotone iterative methods for nonlinear operator equations. Numer. Funct. Anal. and Optimiz. 9 (1987), 809-843. · Zbl 0636.65056 · doi:10.1080/01630568708816262
[9] Potra F.A., Rheinboldt W.C.: On the monotone convergence of Newton’s method. Computing 36 (1986), 81-90. · Zbl 0572.65034 · doi:10.1007/BF02238194
[10] Schmidt J. W., Schneider H.: Monoton einschließende Verfahren bei additiv zerlegbaren Gleichungen. Z. Angew. Math. Mech. 63 (1983), 3-11. · Zbl 0519.65036 · doi:10.1002/zamm.19830630103
[11] Schmidt J. W., Schneider H.: Enclosing methods in perturbated nonlinear operator equations. Comput. 32 (1984), 1-11. · Zbl 0518.65039 · doi:10.1007/BF02243015
[12] Voller R. L.: Monoton einschließende Newton-ähnliche Iterationsverfahren in halbgeordneten Räumen mit nicht notwendig regularem Kegel. Dissertation, Düsseldorf 1982. · Zbl 0513.65036
[13] Voller R. L.: Iterative Einschließung von Lösungen nichtlinearer Differentialgleichungen durch Newton-ähnliche Iterationsverfahren. Apl. Mat. 31 (1986), 1-18. · Zbl 0615.65061 · eudml:15431
[14] Voss H.: Ein neues Verfahren zur Einschließung der Lösungen von Operatorgleichungen. Z. Angew. Math. Mech. 56 (1976), 218-219. · Zbl 0341.65040 · doi:10.1002/zamm.19760560509
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.